# SDR AWXA200500014

- Difficulty date: January 5, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 48,392 hours, 21,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FUNCTIONAL TEST OF THE EMERGENCY LIGHT SYSTEM, THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 LT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 22 LT, OPERATIONAL CHECK WAS GOOD.
